MathSciNet Relay Station
MathSciNet bibliographic data
MR2153514 35Q53 (35B35 35Q51 37K40)
Hakkaev, Sevdzhan; Kirchev, Kiril Local well-posedness and orbital stability of solitary wave solutions for the generalized Camassa-Holm equation. Comm. Partial Differential Equations 30 (2005), no. 4-6, 761–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement